Post # 1
so, I’ve been on depo For 5 months. I have never EVER had any spotting whatsoever. Until yesterday. I’ve had some slight brown spottithat it seems strange that after 5 months this would randomly happen. I don’t know if my imagination is getting carried away, i could be pregnant, or it’s a sign off something wrong! Help!
Post # 3
I’ve been on Depo for three years now and last year I randomly started getting some spotting. It usually only happens when it’s getting close to time for me to have my next shot. I asked my doctor about it and he told me not to worry.
Post # 4
I was on depo for 2 years, and same thing happened to me! I talked to my dr. about it and its totally normal.. I could go 6 months without anything, and then outta the blue start spotting! Dont worry! all normal
Post # 6
Completely Normal had the same issue
Post # 7
Thanks guys…though I kinda did like my little fantasy of maybe being pregnant! hehe. It needed to be put under control before I 100% convinced myself I am! Thanks for the help! I’ll stop choosing baby names now! hehe